Alert archive / Mississippi / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 210, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at May 17, 2020, 5:29 PM CDT for Choctaw County, Webster County, Mississippi. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 17, 2020, 5:29 PM CDT (22:29 UTC)
- Expired
- May 17, 2020, 6:01 PM CDT
- In force
- 32 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Choctaw County, MS, Webster County, MS
The radar
The Columbus AFB radar (KGWX), 91 km from the middle of the area, began a volume at 22:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 10.5 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 9 J/kg
- Mixed-layer CIN
- -47 J/kg
- Mixed-layer LCL
- 691 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
195
WUUS54 KJAN 172229
SVRJAN
MSC019-155-172315-
/O.NEW.KJAN.SV.W.0210.200517T2229Z-200517T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
529 PM CDT Sun May 17 2020
The National Weather Service in Jackson has issued a
* Severe Thunderstorm Warning for...
North central Choctaw County in central Mississippi...
Central Webster County in north central Mississippi...
* Until 615 PM CDT.
* At 529 PM CDT, a severe thunderstorm was located near Eupora, or 24
miles east of Winona, moving north at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Eupora, Bellefontaine and Walthall.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3343 8927 3346 8938 3372 8934 3372 8919
3374 8919 3374 8912
TIME...MOT...LOC 2229Z 193DEG 31KT 3351 8931
HAIL...1.00IN
WIND...60MPH
$$
DL3 follow-up statements
198
WWUS54 KJAN 172236
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
536 PM CDT Sun May 17 2020
MSC019-172246-
/O.CAN.KJAN.SV.W.0210.000000T0000Z-200517T2315Z/
Choctaw MS-
536 PM CDT Sun May 17 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL CHOCTAW COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3352 8924 3352 8926 3351 8927 3353 8937
3372 8934 3372 8919 3374 8919 3374 8912
TIME...MOT...LOC 2236Z 193DEG 31KT 3357 8929
$$
MSC155-172315-
/O.CON.KJAN.SV.W.0210.000000T0000Z-200517T2315Z/
Webster MS-
536 PM CDT Sun May 17 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR CENTRAL WEBSTER COUNTY...
At 536 PM CDT, a severe thunderstorm was located over Eupora, or 22
miles southwest of Montpelier, moving north at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Eupora, Bellefontaine and Walthall.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3352 8924 3352 8926 3351 8927 3353 8937
3372 8934 3372 8919 3374 8919 3374 8912
TIME...MOT...LOC 2236Z 193DEG 31KT 3357 8929
HAIL...1.00IN
WIND...60MPH
$$
DL844
WWUS54 KJAN 172243
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
543 PM CDT Sun May 17 2020
MSC155-172315-
/O.CON.KJAN.SV.W.0210.000000T0000Z-200517T2315Z/
Webster MS-
543 PM CDT Sun May 17 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR NORTH CENTRAL WEBSTER COUNTY...
At 543 PM CDT, a severe thunderstorm was located over Bellefontaine,
or 19 miles west of Montpelier, moving north at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Bellefontaine and Walthall.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3358 8923 3361 8934 3372 8933 3372 8919
3374 8919 3374 8914
TIME...MOT...LOC 2243Z 196DEG 32KT 3364 8926
HAIL...1.00IN
WIND...60MPH
$$
DL172
WWUS54 KJAN 172301
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
601 PM CDT Sun May 17 2020
MSC155-172311-
/O.CAN.KJAN.SV.W.0210.000000T0000Z-200517T2315Z/
Webster MS-
601 PM CDT Sun May 17 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL WEBSTER COUNTY
IS CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Jackson.
LAT...LON 3358 8923 3361 8934 3372 8933 3372 8919
3374 8919 3374 8914
TIME...MOT...LOC 2300Z 193DEG 31KT 3379 8922
$$
DLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 17, 4:24 PM CDT, 1 hour 5 minutes earlier.
Area forecast discussion, May 17, 4:24 PM CDT, 1 hour 5 minutes before
Area Forecast Discussion National Weather Service Jackson MS 424 PM CDT Sun May 17 2020 .DISCUSSION... This Evening through Monday: The low pressure system swinging across our area today into tomorrow is fairly dynamic, as evidenced by gusty winds "overachieving" around the area today. With decent instability developing in the warm sector (SBCAPE of 2000-3500 J/kg), even modest flow aloft will keep convection somewhat organized through the evening. Will maintain a Marginal risk for severe weather through early evening due to the possibility of damaging wind gusts. Steeper low-level lapse rates with adequate heating this afternoon should allow for efficient downdraft production with the strongest storms. DCAPE is analyzed up to 1300 J/kg in parts of the warm sector. Shear profiles are fairly weak to support much of a tornado threat, but an isolated brief tornado cannot be entirely ruled out if the right updraft were to interact with the right surface boundary. Severity of storms will quickly drop off with the loss of heating tonight, but the possibility for locally heavy rainfall could still lead to localized flash flooding with heavy downpours through the overnight hours. Will maintain the Limited risk for flash flooding through that time. As the low pressure system continues eastward overnight, a weak cold frontal boundary will push through the area. It won't translate to much in the way of cooler weather, but max temps should at least be knocked down a few degrees from the mid to upper 80s parts of the area have seen today. By the afternoon, the last chances of showers or isolated thunderstorms should be east of the forecast area as the low pushes farther east. /NF/ Tomorrow night through the weekend: An anomalous upper low will dig slowly southeast across the MS to TN Valley region during the mid to late week. As it does so, increasing cyclonic flow and May heating will combine to increase low-mid level frontgenesis and convective instability, especially over central/southern portions of the forecast area, and this should be sufficient to support mainly afternoon/evening shower/thunderstorm development. NWP guidance suggest there may be more enhanced areas of convective precipitation occurring some time in the Tuesday aftn to Thursday time frame south of the I-20 corridor, but for now have maintained no higher than "chance" category rain chances until confidence in details increases. As the upper level blocking pattern breaks down later in the week, the upper low is forecast to quickly depart with a ridge building over the ArkLaMiss region in its place. This should result in a warming trend and a disorganized, diurnal convective pattern typical of the end of spring. /EC/ && .AVIATION... 18Z TAF discussion: A few organized lines of SHRA and TSRA are expected to move across the forecast area through tonight, bringing periods of reduced visibility and possibly lowered ceilings. Otherwise a mix of MVFR to VFR ceilings with cumulus deck to start the period. After 00Z Monday, increasing chances for MVFR to IFR ceilings will spread from west to east with a low stratus deck. Southerly winds through 00Z will be gusty up to 20-25 kts at times, and then expect lighter winds becoming westerly and then northwesterly as a cold front moves east through the region. A slight chance for SHRA will continue through most of the period, clearing from west to east after 12Z Monday. /NF/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 65 80 59 81 / 63 26 0 19 Meridian 67 80 58 82 / 64 44 5 18 Vicksburg 64 81 62 82 / 60 9 0 17 Hattiesburg 68 82 60 84 / 55 39 2 17 Natchez 64 81 61 82 / 70 9 0 19 Greenville 64 80 61 77 / 48 4 2 11 Greenwood 64 79 58 76 / 56 18 1 15 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. &&
Hazardous weather outlook, May 17, 3:43 PM CDT, 1 hour 46 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 343 PM CDT Sun May 17 2020 ARZ074-075-LAZ007>009-015-016-023>025-MSZ018-019-034-035-040-041- 047-182045- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Catahoula-Tensas-Bolivar-Sunflower- Washington-Humphreys-Issaquena-Sharkey-Warren- 343 PM CDT Sun May 17 2020 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, northwest Mississippi, and west central Mississippi. .DAY ONE...Tonight and Monday The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Monday night through Saturday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Saturday. MSZ025>033-036>039-042>046-048>052-054>058-062>066-072>074-182045- Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-Choctaw- Oktibbeha-Holmes-Attala-Winston-Noxubee-Yazoo-Madison MS-Leake- Neshoba-Kemper-Hinds-Rankin-Scott-Newton-Lauderdale-Copiah- Simpson-Smith-Jasper-Clarke-Lincoln-Lawrence-Jefferson Davis- Covington-Jones-Marion-Lamar-Forrest- 343 PM CDT Sun May 17 2020 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, north central Mississippi, northeast Mississippi, south central Mississippi, and southeast Mississippi. .DAY ONE...Tonight and Monday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Through this evening FLOODING THREAT...Limited TIMING...The rest of this afternoon through tonight Isolated severe thunderstorms are possible through early this evening. Some thunderstorms could produce damaging wind gusts. A brief tornado cannot be ruled out. (https://www.weather.gov/images/jan/graphicast/1.png) Heavy downpours will make localized flash flooding possible through tonight, particularly in low lying and urban areas. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Monday night through Saturday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through tonight. LAZ026-MSZ053-059>061-182045- Concordia-Claiborne-Jefferson-Adams-Franklin MS- 343 PM CDT Sun May 17 2020 This hazardous weather outlook is for portions of northeast Louisiana, and southwest Mississippi. .DAY ONE...Tonight and Monday FLOODING THREAT...Limited TIMING...The rest of this afternoon through tonight Heavy downpours will make localized flash flooding possible through tonight, particularly in low lying and urban areas. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Monday night through Saturday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Saturday. NF && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms and tornadoes are likely with strong or violent tornadoes possible. Moderate...Significant severe thunderstorms and tornadoes are likely with strong tornadoes possible. Enhanced...Severe thunderstorms are likely and tornadoes are possible. Slight...Severe thunderstorms and tornadoes are possible. Marginal...Isolated severe thunderstorms are possible. *FLOODING* Extreme...Widespread and significant flooding is likely. Significant...Widespread flash flooding is likely and significant flooding is possible. Elevated...Areas of flash flooding likely. Limited...Localized flash flooding is possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/ ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... https://www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... https://www.weather.gov/jan/precipmaps River Forecast Center... https://www.weather.gov/lmrfc/ Significant River Flood Outlook... https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
In the hours before
Special weather statement, May 17, 4:17 PM CDT, 1 hour 12 minutes before
Special Weather Statement National Weather Service Jackson MS 417 PM CDT Sun May 17 2020 MSZ032-038-172145- Winston MS-Choctaw MS- 417 PM CDT Sun May 17 2020 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN CHOCTAW AND WESTERN WINSTON COUNTIES THROUGH 445 PM CDT... At 417 PM CDT, Meteorologists were tracking a strong thunderstorm 8 miles east of Zama, or 13 miles southwest of Louisville, moving northeast at 35 mph. Winds in excess of 40 mph will be possible with this storm. Locations impacted include... Louisville. PRECAUTIONARY/PREPAREDNESS ACTIONS... High winds can bring down trees and large limbs resulting in serious injury or property damage. Exercise extreme caution when outdoors during such strong winds...and be especially aware of older trees. && LAT...LON 3293 8921 3296 8932 3328 8924 3320 8898 TIME...MOT...LOC 2117Z 206DEG 32KT 3302 8924 DL
Special weather statement, May 17, 4:41 PM CDT, 48 minutes before
Special Weather Statement National Weather Service Jackson MS 441 PM CDT Sun May 17 2020 MSZ058-172215- Clarke MS- 441 PM CDT Sun May 17 2020 ...A STRONG THUNDERSTORM WILL AFFECT EASTERN CLARKE COUNTY THROUGH 515 PM CDT... At 440 PM CDT, Meteorologists were tracking a strong thunderstorm over Crandall, or 13 miles east of Quitman, moving north at 30 mph. Winds in excess of 40 mph will be possible with this storm. Locations impacted include... Crandall and Snell. PRECAUTIONARY/PREPAREDNESS ACTIONS... High winds can bring down trees and large limbs resulting in serious injury or property damage. Exercise extreme caution when outdoors during such strong winds...and be especially aware of older trees. && LAT...LON 3194 8847 3195 8854 3219 8852 3220 8843 TIME...MOT...LOC 2140Z 196DEG 24KT 3198 8850 DL
Special weather statement, May 17, 4:47 PM CDT, 42 minutes before
Special Weather Statement National Weather Service Jackson MS 447 PM CDT Sun May 17 2020 MSZ030-031-172215- Lowndes MS-Clay MS- 447 PM CDT Sun May 17 2020 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN CLAY AND SOUTHWESTERN LOWNDES COUNTIES THROUGH 515 PM CDT... At 446 PM CDT, Meteorologists were tracking a strong thunderstorm near Bent Oak, or 10 miles southwest of Columbus, moving north at 25 mph. Winds in excess of 40 mph will be possible with this storm. Locations impacted include... Columbus, Waverly and Bent Oak. PRECAUTIONARY/PREPAREDNESS ACTIONS... High winds can bring down trees and large limbs resulting in serious injury or property damage. Exercise extreme caution when outdoors during such strong winds...and be especially aware of older trees. && LAT...LON 3332 8846 3332 8858 3358 8862 3357 8837 TIME...MOT...LOC 2146Z 185DEG 23KT 3339 8851 DL
Special weather statement, May 17, 5:00 PM CDT, 29 minutes before
Special Weather Statement
National Weather Service Jackson MS
500 PM CDT Sun May 17 2020
MSZ032-037-038-045-172230-
Neshoba MS-Attala MS-Winston MS-Choctaw MS-
500 PM CDT Sun May 17 2020
...STRONG THUNDERSTORMS WILL AFFECT SOUTHERN CHOCTAW...SOUTHEASTERN
ATTALA...SOUTHWESTERN WINSTON AND NORTHWESTERN NESHOBA COUNTIES
THROUGH 530 PM CDT...
At 500 PM CDT, Meteorologists were tracking strong thunderstorms
along a line extending from near Zama to near Pearl River to
Dowdville. Movement was northeast at 30 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Pearl River, Dowdville and Zama.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3284 8914 3265 8931 3292 8932 3293 8932
3293 8939 3299 8942 3324 8925 3304 8912
TIME...MOT...LOC 2200Z 211DEG 28KT 3302 8937 3285 8928 3266 8931
DLSpecial weather statement, May 17, 5:13 PM CDT, 16 minutes before
Special Weather Statement
National Weather Service Jackson MS
513 PM CDT Sun May 17 2020
MSZ031-172230-
Lowndes MS-
513 PM CDT Sun May 17 2020
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL LOWNDES COUNTY
THROUGH 530 PM CDT...
At 512 PM CDT, Meteorologists were tracking a strong thunderstorm
over Columbus AFB, moving north at 35 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Columbus AFB and Kolola Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3357 8842 3357 8849 3358 8849 3360 8847
3362 8851 3364 8850 3365 8851 3366 8850
3367 8848 3366 8846 3368 8843 3367 8842
3369 8839 3369 8837
TIME...MOT...LOC 2212Z 193DEG 31KT 3363 8846
DLSpecial weather statement, May 17, 5:23 PM CDT, 6 minutes before
Special Weather Statement
National Weather Service Jackson MS
523 PM CDT Sun May 17 2020
MSZ029-032-172315-
Choctaw MS-Webster MS-
523 PM CDT Sun May 17 2020
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CHOCTAW AND CENTRAL
WEBSTER COUNTIES THROUGH 615 PM CDT...
At 522 PM CDT, Meteorologists were tracking a strong thunderstorm 7
miles northwest of Chester, or 23 miles east of Winona, moving north
at 35 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Eupora, Chester, Bellefontaine, Embry, Clarkson and Walthall.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3334 8924 3339 8945 3344 8944 3343 8942
3345 8940 3346 8938 3346 8944 3372 8938
3372 8919 3374 8919 3374 8908
TIME...MOT...LOC 2222Z 193DEG 31KT 3344 8933
DLThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 17, 11:48 AM CDT | Special Weather Statement | JAN | Carroll | 27 min |
| May 17, 11:51 AM CDT | Special Weather Statement | JAN | Warren | 24 min |
| May 17, 1:03 PM CDT | Special Weather Statement | JAN | Lauderdale | 57 min |
| May 17, 1:48 PM CDT | Special Weather Statement | JAN | Neshoba | 27 min |
| May 17, 1:56 PM CDT | Special Weather Statement | JAN | Yazoo | 34 min |
| May 17, 2:00 PM CDT | Special Weather Statement | JAN | Copiah | 30 min |
| May 17, 2:10 PM CDT | Special Weather Statement | JAN | Newton | 35 min |
| May 17, 2:24 PM CDT | Special Weather Statement | JAN | Clarke | 36 min |
| May 17, 2:42 PM CDT | Special Weather Statement | JAN | Newton | 33 min |
| May 17, 2:51 PM CDT | Special Weather Statement | JAN | Simpson | 39 min |
| May 17, 3:07 PM CDT | Special Weather Statement | JAN | Lauderdale | 23 min |
| May 17, 3:22 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Lauderdale | 23 min |
| May 17, 3:48 PM CDT | Special Weather Statement | JAN | Noxubee | 27 min |
| May 17, 3:49 PM CDT | Special Weather Statement | JAN | Scott | 26 min |
| May 17, 3:53 PM CDT | Special Weather Statement | JAN | Leake | 37 min |
| May 17, 4:14 PM CDT | Special Weather Statement | JAN | Leake | 31 min |
| May 17, 4:17 PM CDT | Special Weather Statement | JAN | Winston | 28 min |
| May 17, 4:41 PM CDT | Special Weather Statement | JAN | Clarke | 34 min |
| May 17, 4:47 PM CDT | Special Weather Statement | JAN | Lowndes | 28 min |
| May 17, 5:00 PM CDT | Special Weather Statement | JAN | Neshoba | 30 min |
| May 17, 5:13 PM CDT | Special Weather Statement | JAN | Lowndes | 17 min |
| May 17, 5:23 PM CDT | Special Weather Statement | JAN | Choctaw, Webster | 52 min |
| May 17, 5:34 PM CDT | Special Weather Statement | JAN | Winston | 41 min |
| May 17, 6:00 PM CDT | Special Weather Statement | JAN | Neshoba | 30 min |
| May 17, 6:18 PM CDT | Special Weather Statement | JAN | Winston | 42 min |
| May 17, 6:28 PM CDT | Special Weather Statement | JAN | Oktibbeha | 47 min |
| May 17, 6:58 PM CDT | Special Weather Statement | JAN | Clay | 47 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.